MathSciNet Relay Station
MathSciNet bibliographic data
MR959271 13H15 (13B20)
Rees, D.; Sally, Judith D. General elements and joint reductions. Michigan Math. J. 35 (1988), no. 2, 241–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement